# SDR R61A201709170704

- Difficulty date: September 1, 2017
- Submitted: September 17, 2017
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 24,942 hours, 19,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003284001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT SEAT TRACK AT FRAME 19.  BLENDED THE CORROSION ON THE SEAT TRACK AND FOUND OUT OF ALLOWABLE LIMITS.  REMOVED THECORRODED SECTION OF THE SEAT TRACK FILLER AND DOUBLER AND INSTALLED A NEW FILLER AND DOUBLER IAW SRM 53-10-10, REPAIR A.
